# SDR ASAA2025020955894

- Difficulty date: February 9, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 59,402 hours, 17,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO CLOSE AND SEAL PROPERLY. GROUNDED - YES. REMOVED BOLT & WASHER ON THE DOOR LOCK CHANNEL REF AMM 52-41-00 STEP I STEPS 1-5 FOUND CENTER ROLLER BROKEN. ADJUSTED GUIDE ARM (TWO FLATS EXTENDED) REF AMM 52-41-00-820-801 STEP I. ADJUSTED CENTERING GUIDE REF AMM 52-41-00-820-801 STEP R. DOOR CLOSES NORMALLY NO BINDING DOOR WARNING LIGHT OPERATES NORMALLY.
